# SDR DALA2024051405180

- Difficulty date: May 9, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 360 S28l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0336521) CORROSION AT STR 28L, FRAME 360 ON STR SPLICE & STR. REPAIRED STR 28L AT STA 360 TO 390 PER B737-800 SRM 53-00-03-2R PROCEDURE 1 REPAIR 1.
